Models of insertions into homogeneous random sequences
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 11 (2008) no. 1, pp. 18-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2008_11_1_a1,
author = {V. A. Ivanov},
title = {Models of insertions into homogeneous random sequences},
journal = {Trudy po diskretnoj matematike},
pages = {18--34},
year = {2008},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2008_11_1_a1/}
}
V. A. Ivanov. Models of insertions into homogeneous random sequences. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 11 (2008) no. 1, pp. 18-34. http://geodesic.mathdoc.fr/item/TDM_2008_11_1_a1/